RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2011, Volume 14, Number 1, Pages 126–140 (Mi mt209)  

This article is cited in 3 scientific papers (total in 3 papers)

On the independence property of first order theories and indiscernible sequences

K. Zh. Kudaibergenov

Kazakhstan Institute of Management, Economics and Strategic Research, Almaty, Kazakhstan

Abstract: We refute the strong version of Shelah's conjecture about models of large cardinalities, the independence property, and indiscernible sequences. We find necessary and sufficient conditions for a theory to lack the independence property and present applications of these conditions.

Key words: the independence property, indiscernible sequence, the theory of a linearly ordered set, the theory of a tree.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2011, 21:4, 282–291

Bibliographic databases:

Document Type: Article
UDC: 510.67
Received: 05.02.2010

Citation: K. Zh. Kudaibergenov, “On the independence property of first order theories and indiscernible sequences”, Mat. Tr., 14:1 (2011), 126–140; Siberian Adv. Math., 21:4 (2011), 282–291

Citation in format AMSBIB
\Bibitem{Kud11}
\by K.~Zh.~Kudaibergenov
\paper On the independence property of first order theories and indiscernible sequences
\jour Mat. Tr.
\yr 2011
\vol 14
\issue 1
\pages 126--140
\mathnet{http://mi.mathnet.ru/mt209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858660}
\transl
\jour Siberian Adv. Math.
\yr 2011
\vol 21
\issue 4
\pages 282--291
\crossref{https://doi.org/10.3103/S1055134411040067}


Linking options:
  • http://mi.mathnet.ru/eng/mt209
  • http://mi.mathnet.ru/eng/mt/v14/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaplan I., Shelah S., “a Dependent Theory With Few Indiscernibles”, Isr. J. Math., 202:1 (2014), 59–103  crossref  mathscinet  zmath  isi  scopus
    2. Kaplan I., Shelah S., “Examples in Dependent Theories”, J. Symb. Log., 79:2 (2014), 585–619  crossref  mathscinet  zmath  isi  scopus
    3. K. Zh. Kudaibergenov, “Otnosheniya vypuklosti i obobscheniya $\mathrm{o}$-minimalnosti”, Matem. tr., 21:1 (2018), 35–54  mathnet  crossref  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:182
    Full text:37
    References:15
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019